On the group classification of second order differential equations
Doklady Akademii Nauk, Tome 183 (1968) no. 2, pp. 274-277
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_183_2_a6,
author = {N. H. Ibragimov},
title = {On the group classification of second order differential equations},
journal = {Doklady Akademii Nauk},
pages = {274--277},
year = {1968},
volume = {183},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_183_2_a6/}
}
N. H. Ibragimov. On the group classification of second order differential equations. Doklady Akademii Nauk, Tome 183 (1968) no. 2, pp. 274-277. http://geodesic.mathdoc.fr/item/DAN_1968_183_2_a6/